International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 11, Pages 633-639
Characterizing completely multiplicative functions by
generalized Möbius functions
1Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics, Faculty of Science, The University of the Thai Chamber of Commerce, Bangkok 10400, Thailand
Received 23 March 2001; Revised 15 August 2001
Copyright © 2002 Vichian Laohakosol et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the generalized Möbius functions, , first
introduced by Hsu (1995), two characterizations of completely
multiplicative functions are given; save a minor condition they
read and .